And I need to stop Geodon, apparently. Out of nowhere, I start chewing. I guess this could become permanent. I haven't been liking it much anyway, but I'm running out of alternatives. My body is SO sensitive. Combine that with my weight issues and a wonky-fast metabolism and I tend to get many side effects from medications... let alone how they all interact.
I'm concerned with my level of fatigue, but in another sense it helps me rest all day and helps pass the time between now and surgery. I am SO limited until then, and I know a lot of the fatigue is brain strain from not being able to see.
I'm mostly able to push the dark thoughts away, but I'm feeling it all in my body as well as my mind. I think part of that is the Geodon. I'm mostly ok during the day, but as the night wears on my mood gets gloomy.
FUCK. It really comes down to being able to see and waiting around. Just under 7 weeks to go.